Lyapunov exponents, KS-entropy and correlation decay in skew product extensions of Bernoulli endomorphisms

S. Siboni

Bollettino dell'Unione Matematica Italiana (1998)

  • Volume: 1-B, Issue: 3, page 631-638
  • ISSN: 0392-4041

How to cite

top

Siboni, S.. "Lyapunov exponents, KS-entropy and correlation decay in skew product extensions of Bernoulli endomorphisms." Bollettino dell'Unione Matematica Italiana 1-B.3 (1998): 631-638. <http://eudml.org/doc/194870>.

@article{Siboni1998,
author = {Siboni, S.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {Lyapunov exponents; decay of correlations; skew product},
language = {eng},
month = {10},
number = {3},
pages = {631-638},
publisher = {Unione Matematica Italiana},
title = {Lyapunov exponents, KS-entropy and correlation decay in skew product extensions of Bernoulli endomorphisms},
url = {http://eudml.org/doc/194870},
volume = {1-B},
year = {1998},
}

TY - JOUR
AU - Siboni, S.
TI - Lyapunov exponents, KS-entropy and correlation decay in skew product extensions of Bernoulli endomorphisms
JO - Bollettino dell'Unione Matematica Italiana
DA - 1998/10//
PB - Unione Matematica Italiana
VL - 1-B
IS - 3
SP - 631
EP - 638
LA - eng
KW - Lyapunov exponents; decay of correlations; skew product
UR - http://eudml.org/doc/194870
ER -

References

top
  1. ABRAMOV, L. M.- ROKHLIN, V. A., The entropy of a skew product of measure-preserving transformations, Trans. Amer. Math. Soc. (Ser. 2), 48 (1965), 225-65. Zbl0156.06102
  2. BAZZANI, A.- SIBONI, S.- TURCHETTI, G.- VAIENTI, S., A model of modulated diffusion. Part I: analytical results, Jour. Stat. Phys., 76 (1994), 3/4, 929. Zbl0839.60073
  3. BOWEN, R., Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, 470 (1975). Zbl0308.28010MR2423393
  4. MAÑÉ, R., Ergodic Theory and Differentiable Dynamics, Springer-Verlag, New York, N.Y. (1987). Zbl0616.28007MR889254
  5. OSELEDEC, V. I., A multiplicative ergodic theorem, Trans. Moscow Math. Soc., 19 (1968), 197-231. Zbl0236.93034MR240280
  6. PARRY, W., Ergodic properties of a one-parameter family of skew-products, Nonlinearity, 8 (1995), 821-825. Zbl0836.58028MR1355044
  7. PARRY, W.- POLLICOTT, M., Zeta Functions and the Periodic Orbit Structure of Hyperbolic Dynamics, Ed. Astérisque. Zbl0726.58003MR1085356
  8. PETERSEN, K., Ergodic Theory, Cambridge University Press, Cambridge, 1983. Zbl0507.28010MR833286
  9. RAGHUNATHAN, M. S., A proof of Oseledec's multiplicative ergodic theorem, Jsrael J. Math., 32 (1979), 356-362. Zbl0415.28013MR571089
  10. RUELLE, D., An inequality for the entropy of differentiable maps, Bol. Soc. Bras. de Mat., 9 (1978), 83-87. Zbl0432.58013MR516310
  11. RUELLE, D., Ergodic theory of differentiable dynamical systems, Publ. Math. IHES, 50 (1979), 275-306. Zbl0426.58014MR556581
  12. SIBONI, S., Analytical proof of the random phase approximation in a model of modulated diffusion, Jour. Phys. A, 25 (1994), 8171-8183. Zbl1002.37503MR1323588
  13. SIBONI, S., Decay of correlations in skew endomorphisms with Bernoulli base, Bollettino Unione Matematica Italiana, 11-B (1997), 463-501. Zbl0884.58061MR1459291
  14. SIBONI, S., Some ergodic properties of a mapping obtained by coupling the translation of the 1-torus with the endomorphism mod 2 x , 0 , 1 , Nonlinearity, 7 (1994), 1133-1141. Zbl0809.58039MR1284683

NotesEmbed ?

top

You must be logged in to post comments.